Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 4808610, 13 pages
http://dx.doi.org/10.1155/2016/4808610
Research Article

Construction of the Global Solutions to the Perturbed Riemann Problem for the Leroux System

School of Mathematics and Statistics Science, Ludong University, Yantai, Shandong 264025, China

Received 25 June 2016; Accepted 18 September 2016

Academic Editor: Ming Mei

Copyright © 2016 Pengpeng Ji and Chun Shen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pengpeng Ji and Chun Shen, “Construction of the Global Solutions to the Perturbed Riemann Problem for the Leroux System,” Advances in Mathematical Physics, vol. 2016, Article ID 4808610, 13 pages, 2016. https://doi.org/10.1155/2016/4808610.